Alert archive / New Jersey / Special Weather Statements in 2018
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jul 25, 2018, 5:48 PM EDT for Hunterdon County, Sussex County, Warren County, New Jersey; Berks County, Lehigh County, Northampton County, Pennsylvania. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 25, 2018, 5:48 PM EDT (21:48 UTC)
- Expired
- Jul 25, 2018, 6:15 PM EDT
- In force
- 27 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Hunterdon County, NJ, Sussex County, NJ, Warren County, NJ, Berks County, PA, Lehigh County, PA, Northampton County, PA
The radar
The Philadelphia radar (KDIX), 106 km from the middle of the area, began a volume at 21:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 9.8 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 922 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 546 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- -31 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
111
WWUS81 KPHI 252148
SPSPHI
Special Weather Statement
National Weather Service Mount Holly NJ
548 PM EDT WED JUL 25 2018
NJZ001-007>010-PAZ060>062-101-103-105-252215-
Morris-Hunterdon-Sussex-Somerset-Warren-Upper Bucks-Lehigh-Western
Montgomery-Western Chester-Northampton-Berks-
548 PM EDT WED JUL 25 2018
...A LINE OF SHOWERS WILL AFFECT WESTERN MORRIS...HUNTERDON...
SUSSEX...WARREN...NORTHWESTERN SOMERSET...SOUTHEASTERN BERKS...
NORTHWESTERN MONTGOMERY...SOUTHEASTERN LEHIGH...NORTHWESTERN BUCKS...
NORTH CENTRAL CHESTER AND NORTHAMPTON COUNTIES...
At 547 PM EDT, radar indicated numerous moderate to heavy showers
across the area. Movement was north at 25 mph.
Heavy rainfall is occurring with these showers...and may cause
ponding on roadways and poor drainage areas. Do not drive your
vehicle through flooded roadways.
Occasional lightning may also develop at any time. Lightning can
strike 15 miles away from a thunderstorm. If you see lightning or
hear thunder seek a safe shelter inside a building or vehicle.
Locations impacted include...
Allentown, Reading, Easton, Newton, Bethlehem, Pottstown, Hopatcong,
Forks, Emmaus, Wyomissing, Northampton, Hackettstown, Quakertown,
Perkasie, Byram, Wilson, Souderton, Bedminster, Washington and
Blairstown.
LAT...LON 4128 7452 4127 7451 4052 7471 4038 7515
4008 7593 4011 7594 4014 7588 4029 7612
4083 7528 4133 7463
TIME...MOT...LOC 2147Z 176DEG 16KT 4026 7569 4059 7522 4108 7455
$$
RobertsonWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 25, 4:06 PM EDT, 1 hour 42 minutes earlier.
Area forecast discussion, Jul 25, 4:06 PM EDT, 1 hour 42 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
406 PM EDT Wed Jul 25 2018
.SYNOPSIS...
A weak front will cross the region on Thursday, followed by a second
front on Friday. High pressure will build in from the west on
Saturday, then slides towards New England by Monday. Another low
pressure system will affect the area early next week.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
Two main features to be watching overnight. First of all, a surface
low currently in the Carolinas is expected to continue to slowly
lift NE along the coast. Earlier differences between the models on
the track of this low have decreased, with most models now depicting
a track right along the coast. The second thing we will be watching
is a cold front very slowly approaching our region from the west
overnight. The result of both of these features at play is that we
are expecting two main areas of precipitation, one along the eastern
coastal plains associated with the surface low and another from the
Lehigh Valley to the north and west as showers and storms ahead of
the front start to encroach on the region. In between these two
areas, there may be a minimum (though not completely dry) in rain
amounts. Further information on the threat of flooding is below.
With few exceptions, most models show rain winding down after
midnight as the surface low lifts away from our region and some
frontolysis occurs along the front.
Thanks to persistent low clouds and high dew points, expect lows to
be in the upper 60s and lower 70s except across the southern Poconos
where slightly drier air may be advecting in earlier.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/...
What is left of the cold front should propagate off shore by
Thursday afternoon. However, there is limited temperature gradient
across the front, and with clouds clearing, we may actually see
temperatures slightly higher tomorrow than today. Some convection is
possible along the front, but is unlikely we will see widespread
rain.
&&
.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
Thursday night should be mostly dry out as the cold front
dissipates offshore. Showers and thunderstorms will come to an
end during the evening.
A second cold front will push into the region on Friday but doesn't
really make it very far offshore as the Bermuda High remains in
control of the Atlantic. It starts to wash out lift to the north on
Saturday as high pressure starts to build in from the west. The
cooler, drier air gets hung up to the north and west of our area as
the blocking pattern continues and the upper level low struggles to
deepen and dip southward. So we won't see temperatures drop off all
that much behind the frontal passage. Dew points will start to fall
through Saturday as we have more mixing occur in the north to
northwest flow. This should help it feel less muggy outside,
especially Saturday night.
A chance for some showers and thunderstorms will continue through at
least Friday. Instability on Friday looks pretty good. The sun
should be out for a decent part of the day which will contribute to
surface heating and destabilizing the atmosphere. The best lift
looks to be primarily along and just ahead of the front. SPC has our
region in a Slight Risk for severe weather on Friday so this will
bear watching. Any lingering showers and convection should diminish
late Friday into early Saturday, ending from west to east. However,
with the front not moving very quickly and possibly stalling near
our area or just offshore, we could see some precipitation linger
through Saturday afternoon, mainly closer to the coast.
Sunday should dry out some as the high builds into the region. We
don't remain dry for long as the high is fairly progressive and
moves to the north and east of the region by late Sunday. As the
high shifts to our north and east, we will see the flow swing around
to the southwest, once again bringing more moisture, and in turn,
humid weather to the region. PWATS will start to climb again as we
head into the new week as the southwest flow gets going. Periods of
showers and thunderstorms will again be likely through much of the
week as another upper trough digs down over the central part of the
country. With the strong ridging over the Atlantic, there will be
nowhere for the upper trough to go. At the surface, a low pressure
system will move up through the Tennessee and Ohio Valleys and into
the northeastern US around midweek. This will keep us unsettled
through much of the week. The ridging aloft and the associated
Bermuda high start to retrograde and shift west through the end of
the week.
&&
.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
This afternoon and evening...Ceilings are expected to be variable
between MVFR and VFR as showers and a few thunderstorms move into
the region. Some of the showers will be capable of heavy rain
leading to reductions in visibility to IFR at times. Thunderstorms
will be isolated, so the confidence in lightning near any of the TAF
sites is low. Therefore, TAFs only have a mention of showers for
now. Low confidence in the timing of flight category changes and
showers. Winds will stay southerly or southeasterly around 10 kt.
Late Tonight... Showers should clear out late tonight, though low
clouds, either MVFR or IFR, may persist overnight. Due to the low
clouds being more persistent, have less confidence that fog will
develop, though with low dew point depressions this will have to be
monitored carefully. Moderate confidence on flight category, low
confidence on the timing of flight category changes.
Tomorrow...Once the low clouds dissipate, expect VFR conditions at
the TAF sites for most of the day. There is a chance for showers
which could once again temporarily reduce conditions to MVFR, but
the confidence of this directly affecting a TAF site is low. Winds
becoming southwesterly around 10 kt.
Outlook...
Thursday night...Mainly VFR conditions expected. Showers and
thunderstorms ending early. Light south to southwest winds. Some fog
may develop overnight.
Friday...Mainly VFR conditions expected. South to southwest winds
around 10 knots or less. A cold front will cross the region on
Friday with a chance for showers and thunderstorms, mainly in the
afternoon and evening, with MVFR or lower conditions possible.
Saturday through Monday...Mainly VFR conditions expected. Westerly
winds around 5 to 10 knots, becoming light overnight. Showers and
thunderstorms possible each day, with MVFR or lower conditions
possible.
&&
.MARINE...
Winds and waves should stay below Small Craft Advisory thresholds on
the Delaware Bay, except in the vicinity of showers and
thunderstorms where locally higher winds are possible.
On the ocean waters, SCA conditions continue, primarily for seas
above 5 feet, though occasional gusts above 25 kt are also expected.
Locally higher winds and waves are possible in the vicinity of any
showers and thunderstorms especially tonight.
Outlook...
Thursday night...Seas will gradually fall below 5 feet. Small Craft
Advisory is up through 06Z for the ocean.
Friday through Monday...Sub-advisory conditions expected. Seas may
start to rise again nearing 5 feet late Monday.
RIP CURRENTS...
As winds become more off shore, we may see slight improvement in the
surf conditions tomorrow. However, expect at least a moderate risk
for the formation of dangerous rip currents through the day
tomorrow.
&&
.HYDROLOGY...
Thanks to abundant moisture in the area, periods of heavy rain will
are possible, primarily through late this evening. This heavy rain
can be expected to produce areas of poor drainage and low lying
flooding, as well as localized areas of flash flooding.
There is also the potential flooding to occur on some rivers,
creeks, and streams across the area. Some larger rivers will also
see some rises and may reach their flood stage, including the
Lehigh, Susquehanna, and Schuylkill rivers. The area most at risk
for river flooding is along the Susquehanna in Cecil County. See the
AHPS page for details.
&&
.EQUIPMENT...
KDOX is expected to return to service later today. Technicians
are currently working on the radar.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flash Flood Watch through late tonight for PAZ054-055-060>062-
070-071-101>106.
NJ...Flash Flood Watch through late tonight for NJZ001-007>010-
012>020-026-027.
High Rip Current Risk until 9 PM EDT this evening for NJZ014-
024>026.
DE...Flash Flood Watch through late tonight for DEZ001-002.
High Rip Current Risk until 9 PM EDT this evening for DEZ004.
MD...Flash Flood Watch through late tonight for MDZ008-012-015-019-
020.
MARINE...Small Craft Advisory until 2 AM EDT Friday for ANZ450>455.
&&
Synopsis...Meola
Near Term...Johnson
Short Term...Johnson
Long Term...Meola
Aviation...Johnson/Meola
Marine...Johnson/Meola
Hydrology...Johnson
Equipment...MeolaHazardous weather outlook, Jul 25, 3:46 PM EDT, 2 hours 2 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 346 PM EDT Wed Jul 25 2018 DEZ001-002-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>020-027- PAZ054-055-060>062-070-071-101>106-262000- New Castle-Kent-Cecil-Kent MD-Queen Annes-Talbot-Caroline-Sussex- Warren-Morris-Hunterdon-Somerset-Middlesex-Western Monmouth-Mercer- Salem-Gloucester-Camden-Northwestern Burlington-Ocean- Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton- Delaware-Philadelphia-Western Chester-Eastern Chester- Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks- 346 PM EDT Wed Jul 25 2018 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... This Hazardous Weather Outlook is for central Delaware, northern Delaware, northeast Maryland, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. There is a slight risk for severe thunderstorms Friday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ003-NJZ021>023-262000- Inland Sussex-Cumberland-Atlantic-Cape May- 346 PM EDT Wed Jul 25 2018 This Hazardous Weather Outlook is for southern Delaware and southern New Jersey. .DAY ONE...This Afternoon and Tonight. Showers and isolated thunderstorms will result in heavy downpours, and this could lead to localized urban and poor drainage flooding. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. NJZ014-026-262000- Eastern Monmouth-Coastal Ocean- 346 PM EDT Wed Jul 25 2018 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... ...HIGH RIP CURRENT RISK IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central New Jersey and southern New Jersey. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Rip Current Risk. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ004-NJZ024-025-262000- Delaware Beaches-Atlantic Coastal Cape May-Coastal Atlantic- 346 PM EDT Wed Jul 25 2018 ...HIGH RIP CURRENT RISK IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southern Delaware and southern New Jersey. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Rip Current Risk. Showers and isolated thunderstorms will result in heavy downpours, and this could lead to localized urban and poor drainage flooding. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-450>455-262000- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 346 PM EDT Wed Jul 25 2018 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...This Afternoon and Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures.
In the hours before
Special weather statement, Jul 25, 1:57 PM EDT, 3 hours 51 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
157 PM EDT WED JUL 25 2018
DEZ002-003-MDZ015-019-020-251830-
Inland Sussex-Kent-Queen Anne's-Talbot-Caroline-
157 PM EDT WED JUL 25 2018
...HEAVY SHOWERS WILL AFFECT WEST CENTRAL SUSSEX...SOUTHWESTERN
KENT... EASTERN TALBOT...EASTERN QUEEN ANNE'S AND CAROLINE
COUNTIES...
At 150 PM EDT, a cluster of showers were located near Denton, or 13
miles north of Hurlock, moving north at 15 mph.
Heavy rainfall is occurring with these showers...and may cause
ponding on roadways and poor drainage areas. Do not drive your
vehicle through flooded roadways.
Occasional lightning may also develop at any time. Lightning can
strike 15 miles away from a thunderstorm. If you see lightning or
hear thunder seek a safe shelter inside a building or vehicle.
Locations impacted include...
Easton, Seaford, Denton, Harrington, Camden, Federalsburg,
Bridgeville, Greensboro, Oakland, Ridgely, Trappe, Preston,
Goldsboro, Queen Anne, Woodside, Viola, Smithville, Rising
Sun-Lebanon, Jumptown and Hazlettville.
LAT...LON 3865 7571 3869 7577 3868 7580 3870 7580
3871 7584 3868 7593 3863 7598 3860 7599
3857 7602 3858 7605 3860 7606 3863 7609
3918 7596 3910 7544 3849 7569
TIME...MOT...LOC 1750Z 193DEG 12KT 3882 7582
RobertsonSpecial weather statement, Jul 25, 2:29 PM EDT, 3 hours 19 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
229 PM EDT WED JUL 25 2018
DEZ001>003-MDZ012-015-020-251915-
Inland Sussex-Kent-New Castle-Queen Anne's-Kent-Caroline-
229 PM EDT WED JUL 25 2018
...HEAVY SHOWERS WILL AFFECT WESTERN SUSSEX...SOUTH CENTRAL NEW
CASTLE...KENT...NORTHEASTERN QUEEN ANNE'S...CAROLINE AND EAST
CENTRAL KENT COUNTIES...
At 228 PM EDT, radar indicated showers were located along a line
extending from near Hazlettville to near Seaford. Movement was
northeast at 30 mph.
Heavy rainfall is occurring with these showers...and may cause
ponding on roadways and poor drainage areas. Do not drive your
vehicle through flooded roadways.
Occasional lightning may also develop at any time. Lightning can
strike 15 miles away from a thunderstorm. If you see lightning or
hear thunder seek a safe shelter inside a building or vehicle.
Locations impacted include...
Dover, Georgetown, Smyrna, Milford, Seaford, Denton, Laurel,
Harrington, Camden, Clayton, Federalsburg, Milton, Bridgeville,
Greensboro, Oakland, Ridgely, Cheswold, Sudlersville, Ellendale and
Bowers.
LAT...LON 3846 7569 3864 7571 3869 7577 3868 7580
3871 7585 3897 7593 3917 7593 3944 7560
3927 7541 3907 7541 3901 7533 3893 7532
3885 7523 3845 7559
TIME...MOT...LOC 1828Z 210DEG 24KT 3915 7565 3862 7557
RobertsonSpecial weather statement, Jul 25, 5:43 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
543 PM EDT WED JUL 25 2018
DEZ001-MDZ008-NJZ009-010-015-018-019-PAZ070-071-101>106-252215-
New Castle-Cecil-Camden-Mercer-Hunterdon-Northwestern
Burlington-Somerset-Lower Bucks-Eastern Montgomery-Western
Chester-Philadelphia-Upper Bucks-Western Montgomery-Delaware-Eastern
Chester-
543 PM EDT WED JUL 25 2018
...HEAVY SHOWERS WILL AFFECT NORTHERN NEW CASTLE...NORTHERN
CECIL...SOUTHEASTERN HUNTERDON...NORTHWESTERN CAMDEN...WESTERN
MERCER...NORTHWESTERN BURLINGTON...SOUTHWESTERN SOMERSET...
MONTGOMERY...SOUTHERN BUCKS...CHESTER...PHILADELPHIA AND DELAWARE
COUNTIES...
At 541 PM EDT, radar indicated numerous moderate to heavy showers
across the area. Movement was north at 25 mph.
Heavy rainfall is occurring with these showers...and may cause
ponding on roadways and poor drainage areas. Do not drive your
vehicle through flooded roadways.
Occasional lightning may also develop at any time. Lightning can
strike 15 miles away from a thunderstorm. If you see lightning or
hear thunder seek a safe shelter inside a building or vehicle.
Locations impacted include...
Philadelphia, Trenton, Camden, Wilmington, Newark, West Chester,
Calvert, Bensalem, Ewing, Norristown, Chester, Willingboro,
Phoenixville, Lansdale, West Norriton, East Norriton, Coatesville,
Florence, Yeadon and Westtown.
LAT...LON 3973 7610 3987 7599 3995 7600 4004 7593
4009 7594 4024 7557 4052 7473 4009 7471
3985 7528 3984 7536 3980 7541 3974 7554
3963 7616 3972 7623
TIME...MOT...LOC 2141Z 170DEG 20KT 3972 7617 4000 7557 4028 7482
RobertsonSpecial weather statement, Jul 25, 5:48 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
548 PM EDT WED JUL 25 2018
NJZ001-007>010-PAZ060>062-101-103-105-252215-
Morris-Hunterdon-Sussex-Somerset-Warren-Upper Bucks-Lehigh-Western
Montgomery-Western Chester-Northampton-Berks-
548 PM EDT WED JUL 25 2018
...A LINE OF SHOWERS WILL AFFECT WESTERN MORRIS...HUNTERDON...
SUSSEX...WARREN...NORTHWESTERN SOMERSET...SOUTHEASTERN BERKS...
NORTHWESTERN MONTGOMERY...SOUTHEASTERN LEHIGH...NORTHWESTERN BUCKS...
NORTH CENTRAL CHESTER AND NORTHAMPTON COUNTIES...
At 547 PM EDT, radar indicated numerous moderate to heavy showers
across the area. Movement was north at 25 mph.
Heavy rainfall is occurring with these showers...and may cause
ponding on roadways and poor drainage areas. Do not drive your
vehicle through flooded roadways.
Occasional lightning may also develop at any time. Lightning can
strike 15 miles away from a thunderstorm. If you see lightning or
hear thunder seek a safe shelter inside a building or vehicle.
Locations impacted include...
Allentown, Reading, Easton, Newton, Bethlehem, Pottstown, Hopatcong,
Forks, Emmaus, Wyomissing, Northampton, Hackettstown, Quakertown,
Perkasie, Byram, Wilson, Souderton, Bedminster, Washington and
Blairstown.
LAT...LON 4128 7452 4127 7451 4052 7471 4038 7515
4008 7593 4011 7594 4014 7588 4029 7612
4083 7528 4133 7463
TIME...MOT...LOC 2147Z 176DEG 16KT 4026 7569 4059 7522 4108 7455
RobertsonThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 25, 3:57 PM EDT | Areal Flood Advisory | PHI | Morris | 3 hr |
| Jul 25, 4:34 PM EDT | Areal Flood Advisory | PHI | Gloucester, Salem | 2 hr |
| Jul 25, 6:17 PM EDT | Special Weather Statement | PHI | Hunterdon, Morris, Sussex, Warren | 43 min |
| Jul 25, 6:34 PM EDT | Special Weather Statement | PHI | Gloucester | 41 min |
| Jul 25, 7:09 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Morris, Sussex, Warren | 4 hr |
| Jul 25, 7:23 PM EDT | Areal Flood Advisory | PHI | Burlington, Camden, Gloucester, Hunterdon, Mercer, Somerset | 3 hr |
| Jul 25, 5:43 PM EDT | Special Weather Statement | PHI | Bucks, Chester, Delaware, Montgomery, Philadelphia | 32 min |
| Jul 25, 6:30 PM EDT | Special Weather Statement | PHI | Berks, Carbon | 2 hr |
| Jul 25, 7:04 PM EDT | Areal Flood Advisory | PHI | Berks, Carbon, Lehigh, Monroe, Northampton | 4 hr |
| Jul 25, 1:57 PM EDT | Special Weather Statement | PHI | Kent | 33 min |
| Jul 25, 2:29 PM EDT | Special Weather Statement | PHI | Kent | 46 min |
| Jul 25, 3:16 PM EDT | Areal Flood Advisory | PHI | Kent, New Castle, Sussex | 4 hr |
| Jul 25, 5:17 PM EDT | Areal Flood Advisory | PHI | Caroline, Kent, Queen Anne's, Talbot | 4 hr |
| Jul 25, 6:00 PM EDT | Flash Flood Warning | PHI | Caroline, Queen Anne's, Talbot | 3 hr |
Nearby
Special Weather Statements in New Jersey, 2018Special Weather Statements in Pennsylvania, 2018Every special weather statement in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.